Skip to content

The Theory of Representations for Boolean Algebras

Stone, M. H. (1936). The Theory of Representations for Boolean Algebras. Transactions of the American Mathematical Society, 40(1), 37-111.

Type
Journal article
Intellectual base
Primary research
Year
1936
Volume
40
Issue
1
Pages
37-111
ISSN
0002-9947
DOI
10.1090/s0002-9947-1936-1501865-8
DOI registrant
American Mathematical Society
Link
https://doi.org/10.1090/S0002-9947-1936-1501865-8
Cited from
mathematics

Cited by

5 citations across 5 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 5 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:de440e5710f8 · see in the full table